katejude Posted September 21, 2004 Report Share Posted September 21, 2004 Thanks everyone.I am getting the stockings.Yes I have seen three cardiologist. No way will I try a beta blocker. My BP is too low from the AI and to drop it more would make me sick. I use to be a cardiac rehab RN....now I am a rehab job. I was on BB when I was in the initial phase of hyperthryoidism when this all started and it made me sick. I actually took the info from this website and my PCP agreed BB would aggravate my BP's.SSRI's....Nope. xanax...I think if I took on a more regular basis maybe would snap my ans under control. It works for me and I dont have any adverse side effects from it.I salt plenty and drink lots of water. My doctor is running 24 hour urine sodium levels. He thinks I am spilling more than I should despite adequate amts of florinef and hydrocortisone.I try not to set limitations for myself either. I try to maximize my day but realize I have to put rest periods laying flat in between. This disorder is bizarre. The AI really wasted my muscles and I am trying slowly to rebuild those muscles too.Why is it in the evening things seem to settle down? katejude Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.